MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, CONDUCTION, ANESTHETIC

TELEFLEX INCORPORATED ARROW; CATHETER, CONDUCTION, ANESTHETIC
Model Number IPN924969
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Rn removed epidural catheter per order.When removing catheter, the tip was not intact.Crna [certified registered nurse anesthetist] notified.Neuro consulted.

Brand Name
ARROW
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key22193522
Report Number22193522
Device Sequence Number9311412
Product Code BSO
UDI-Device Identifier10801902209556
UDI-Public(01)10801902209556
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/06/2025
Report Date (Section F) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN924969
Device Catalogue NumberAK-05560
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale
Date Report Sent to FDA06/06/2025